CSpace
THE CHANGE OF VARIABLES FORMULA FOR THE LOCAL-TIMES OF SEMIMARTINGALES
YAN, JA
1988-11-01
Source PublicationKEXUE TONGBAO
ISSN0454-0948
Volume33Issue:21Pages:1755-1757
Language英语
WOS Research AreaScience & Technology - Other Topics
WOS SubjectMultidisciplinary Sciences
WOS IDWOS:A1988R493600002
PublisherPERGAMON-ELSEVIER SCIENCE LTD
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28605
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST APPL MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
YAN, JA. THE CHANGE OF VARIABLES FORMULA FOR THE LOCAL-TIMES OF SEMIMARTINGALES[J]. KEXUE TONGBAO,1988,33(21):1755-1757.
APA YAN, JA.(1988).THE CHANGE OF VARIABLES FORMULA FOR THE LOCAL-TIMES OF SEMIMARTINGALES.KEXUE TONGBAO,33(21),1755-1757.
MLA YAN, JA."THE CHANGE OF VARIABLES FORMULA FOR THE LOCAL-TIMES OF SEMIMARTINGALES".KEXUE TONGBAO 33.21(1988):1755-1757.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[YAN, JA]'s Articles
Baidu academic
Similar articles in Baidu academic
[YAN, JA]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[YAN, JA]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.